Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quadratic differentials and circle patterns on complex projective tori

Wai Yeung Lam

Geometry & Topology 25 (2021) 961–997
Bibliography
1 S I Agafonov, A I Bobenko, Discrete Zγ and Painlevé equations, Int. Math. Res. Not. 2000 (2000) 165 MR1747617
2 O Baues, The deformation of flat affine structures on the two-torus, from: "Handbook of Teichmüller theory, IV" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 19, Eur. Math. Soc. (2014) 461 MR3289710
3 A F Beardon, T Dubejko, K Stephenson, Spiral hexagonal circle packings in the plane, Geom. Dedicata 49 (1994) 39 MR1261573
4 A I Bobenko, U Pinkall, B A Springborn, Discrete conformal maps and ideal hyperbolic polyhedra, Geom. Topol. 19 (2015) 2155 MR3375525
5 A Bobenko, M Skopenkov, Discrete Riemann surfaces : linear discretization and its convergence, J. Reine Angew. Math. 720 (2016) 217 MR3565974
6 A I Bobenko, B A Springborn, Variational principles for circle patterns and Koebe’s theorem, Trans. Amer. Math. Soc. 356 (2004) 659 MR2022715
7 A I Bobenko, Y B Suris, Discrete differential geometry: integrable structure, 98, Amer. Math. Soc. (2008) MR2467378
8 V Fock, Description of moduli space of projective structures via fat graphs, preprint (1993) arXiv:hep-th/9312193
9 V Fock, A Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. 103 (2006) 1 MR2233852
10 X Gu, R Guo, F Luo, J Sun, T Wu, A discrete uniformization theorem for polyhedral surfaces, II, J. Differential Geom. 109 (2018) 431 MR3825607
11 R C Gunning, Lectures on Riemann surfaces, Princeton Univ. Press (1966) MR0207977
12 Z X He, Solving Beltrami equations by circle packing, Trans. Amer. Math. Soc. 322 (1990) 657 MR974518
13 B Jessen, Orthogonal icosahedra, Nordisk Mat. Tidskr. 15 (1967) 90 MR226494
14 R Kenyon, W Y Lam, S Ramassamy, M Russkikh, Dimers and circle patterns, preprint (2018) arXiv:1810.05616
15 L Kharevych, B Springborn, P Schröder, Discrete conformal mappings via circle patterns, ACM Trans. Graph. 25 (2006) 412
16 S Kojima, S Mizushima, S P Tan, Circle packings on surfaces with projective structures, J. Differential Geom. 63 (2003) 349 MR2015468
17 W Y Lam, Discrete minimal surfaces: critical points of the area functional from integrable systems, Int. Math. Res. Not. 2018 (2018) 1808 MR3800636
18 W Y Lam, Minimal surfaces from infinitesimal deformations of circle packings, Adv. Math. 362 (2020) MR4046071
19 W Y Lam, U Pinkall, Holomorphic vector fields and quadratic differentials on planar triangular meshes, from: "Advances in discrete differential geometry" (editor A I Bobenko), Springer (2016) 241 MR3587188
20 W Y Lam, U Pinkall, Isothermic triangulated surfaces, Math. Ann. 368 (2017) 165 MR3651570
21 F Loray, D Marín Pérez, Projective structures and projective bundles over compact Riemann surfaces, from: "Équations différentielles et singularités" (editors F Cano, F Loray, J J Moralez-Ruiz, P Sad, M Spivakovsky), Astérisque 323, Soc. Math. France (2009) 223 MR2647972
22 S Mizushima, Circle packings on complex affine tori, Osaka J. Math. 37 (2000) 873 MR1809910
23 U Pinkall, K Polthier, Computing discrete minimal surfaces and their conjugates, Experiment. Math. 2 (1993) 15 MR1246481
24 I Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume, Ann. of Math. 139 (1994) 553 MR1283870
25 B Rodin, D Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987) 349 MR906396
26 C T Sass, K Stephenson, G B Williams, Circle packings on conformal and affine tori, from: "Computational algebraic and analytic geometry" (editors M Seppälä, E Volcheck), Contemp. Math. 572, Amer. Math. Soc. (2012) 211 MR2953831
27 J M Schlenker, A Yarmola, Properness for circle packings and Delaunay circle patterns on complex projective structures, preprint (2018) arXiv:1806.05254
28 S Smirnov, Discrete complex analysis and probability, from: "Proceedings of the International Congress of Mathematicians, I" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan), Hindustan (2010) 595 MR2827906
29 K Stephenson, Introduction to circle packing: the theory of discrete analytic functions, Cambridge Univ. Press (2005) MR2131318
30 W P Thurston, The geometry and topology of 3–manifolds, lecture notes (1980)
31 G B Williams, Constructing quasiconformal maps using circle packings and Brook’s parametrization of quadrilaterals, Ann. Acad. Sci. Fenn. Math. 44 (2019) 877 MR3973545